| Model Number |
DRILL JACOBS CHUCK 0-4.0 MM |
| Medical Device Problem Codes |
Use of Device Problem (1670); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery in the traumatology the surgeon held the attachment trying to insert the drill in it instead of using the key.When powering up the handpiece, the surgeon could not hold the attachment and got the glove broken/teared.There was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The manufacturer evaluation did not reveal any problems with the device.The reported event therefore cannot be confirmed.